If you need an accessible version of this item please contact JSTOR User Support

Probabilistic Semantics Objectified: II. Implication in Probabilistic Model Sets

Bas C. van Fraassen
Journal of Philosophical Logic
Vol. 10, No. 4 (Nov., 1981), pp. 495-510
Published by: Springer
Stable URL: http://www.jstor.org/stable/30227011
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Probabilistic Semantics Objectified: II. Implication in Probabilistic Model Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[495]
    [495]
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510